# SDR F3LA2009072700112

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 20,513 hours, 9,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5347039420800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSP NOTED THAT THE CENTER SUPPORT FITTING UNDER FRAME 58 HAS CORROSION AT NUT PLATE HOLES.  MX REMOVED AND REPLACED THE CENTER SUPPORT FITTING IAW SRM 51-42-11.
